# SDR SWAA2022030414289

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 37,264 hours, 24,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE UPPER FIXED PANEL AT RIB DEFLECTOR; AFT SEAL RETAINER/ BRACKET IS CRACKED AT FWD LWR FASTNER. / REMOVED R/H WING T/E RIB DEFLECTOR SEAL RETAINER BRACKET IAW SRM 51-40-02 INSTALLED NEW BRACKET IAW BOEING DWG 115A2930 REV - AND SRM 51-40-04 A ATAG # A09450
